SciELO - Scientific Electronic Library Online

 
vol.33 número1Titchmarsh's Theorem for the Dunkl transform in the space L²(Rd,ωk(x)dx)Birrepresentations in a locally nilpotent variety índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.1 Antofagasta mar. 2014

http://dx.doi.org/10.4067/S0716-09172014000100008 

 

On the asymptotic behaviour of solutions of certain differential equations of the third order

 

A. T. Ademola and P. O. Arawomo
University of Ibadan, Nigeria


ABSTRACT

In this article, Lyapunov second method is used to obtain criteria for uniform ultimate boundedness and asymptotic behaviour of solutions of nonlinear differential equations of the third order. The results obtained in this investigation include and extend some well known results on third order nonlinear differential equations in the literature.

Subjclass [2000] : 34D20, 34D40.

Keywords : Third order, Differential equations, Uniform ultimate boundedness, Asymptotic behaviour of solutions, Complete Lya-punov function.


 

REFERENCES

[1] Ademola, A. T. and Arawomo, P. O.; Boundedness and stability of solutions of some nonlinear differential equations of the third order, The Pacific Journal of Science and Technology., 10, (2), pp. 187-193, (2009).         [ Links ]

[2] Ademola, A. T. and Arawomo, P. O.; On the stability and ultimate boundedness of solutions for certain third order differential equations. Journal of Mathematics and Statistic., 4, pp. 202-208, (2008).         [ Links ]

[3] Ademola, A. T. and Arawomo, P. O.; Stability and ultimate bounded-ness of solutions to certain third order differential equations. Applied Mathematics E-Notes., 10, pp. 61-69, (2010).         [ Links ]

[4] Ademola, A. T. and Arawomo, P. O.; Stability and uniform ultimate boundedness of solutions of some third order differential equations. Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, 27, pp. 51-59,(2011).         [ Links ]

[5] Ademola, A. T., Ogundiran, M.O., Arawomo, P.O. and Adesina, O.A.; Boundedness results for a certain third order nonlinear differential equations. Appl. Math. Comput. 216, pp. 3044-3049, (2010).         [ Links ]

[6] Ademola, A. T., Ogundiran, M.O., Arawomo, P.O. and Adesina, O.A.; Stability results for the solutions of a certain third order nonlinear differential equation. Mathematical Sciences Research Journal MSRJ. Vol. 12, no. 6, pp. 124-134, (2008).         [ Links ]

[7] Afuwape, A. U. and Adesina, O.A.; On the bounds for mean-values of solutions to certain third order nonlinear differential equations, Fasciculi Mathematici, Vol. 36, pp. 5-14, (2005).         [ Links ]

[8] Afuwape, A. U. and Omeike, M.O.; Convergence of solutions for certain non-homogeneous third order differential equations. Kragujevac J. Math., 31, pp. 5-16, (2008).         [ Links ]

[9] Chukwu, E. N.; On boundedness of solutions of third order differential equations, Ann. Mat. Pura. Appl., 104, (4), pp. 123-149, (1975).         [ Links ]

[10] Ezeilo, J. O. C.; A note on a boundedness theorem for some third order differential equations, J. London Math. Soc., 36, pp. 439-444, (1961).         [ Links ]

[11] Ezeilo, J. O. C.; A boundedness theorem for a certain third order differential equation, Proc. London Math. Soc. (3), 13, pp. 99-124, (1963).         [ Links ]

[12] Ezeilo, J. O. C.; A generalization of a boundedness theorem for the equation x + á× + ö2(×)+ö3(÷)= V>(t, x,x, ×), Atti. Accad. Naz. LinceiRend. Cl. Sci. Fis. Mat. Natur., (13), 50, pp. 424-431, (1971).         [ Links ]

[13] Ezeilo, J. O. C.; A generalization of some boundedness results by Reis-sig and Tejumola, J. Math. Anal. Appl., 41, pp. 411-419, (1973).         [ Links ]

[14] Ezeilo, J. O. C. and Tejumola, H.O.; Boundedness theorems for certain third order differential equations, Atti. Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., (10), 55, pp. 194-201, (1973).         [ Links ]

[15] Ezeilo, J. O. C.; Further results for the solutions of a third order differential equation, Proc. Camb. Phil. Soc., 59, pp. 111-116, (1963).         [ Links ]

[16] Lakshmikantham, V. and Leels, S.; Ordinary differential and integral inequalities: Theory and applications Vol. 1 Academic Press New York, (1969)          [ Links ].

[17] Nakashima, M.; Asymptotic behaviour of solutions of some third order differential equations. Rep. Fac. Sci. Kagoshima Uni. (Math. Phys. Chem.) No.4, pp. 7-15, (1971).         [ Links ]

[18] Ogundare, B. S.; On the convergence of solutions of certain third order nonlinear differential equation, Math.Sci. Res. J. 9 (11), pp. 304-312, (2005).         [ Links ]

[19] Omeike, M. O.; New results on the asymptotic behaviour of a third order nonlinear differential equations, Differential Equations & Applications, pp. 1-13, (2008).         [ Links ]

[20] Qian, C.; Asymptotic behaviour of a third order nonlinear differential equation, J. Math. Anal. Appl., 284, no.1, pp. 191-205, (2003).         [ Links ]

[21] Reissig, R., Sansone, G. and Conti, R.; Nonlinear differential equations of higher order, Noordhoff International Publishing Leyeden, (1974).         [ Links ]

[22] Rouche, N., Habets, N. and Laloy, M.; Stability theory by Liapunov's direct method. Applied Mathematical Sciences 22, Springer-Verlag New York. Heidelberg. Berlin, (1977).         [ Links ]

[23] Swick, K. E.; Asymptotic behaviour of the solutions of certain third order differential equations, SIAM J. Appl.,, 19, N0. 1, pp. 96-102, (1970)          [ Links ].

[24] Swick, K. E.; On the boundedness and the stability of solutions for some non-autonomous differential equations of the third order, J. London Math. Soc.,, 44, pp. 347-359, (1969).         [ Links ]

[25] Tejumola, H. O.; A note on the boundedness of solutions of some nonlinear differential equations of the third order, Ghana J. of Science, 11 (2), pp. 117-118, (1970).         [ Links ]

[26] Tunç, C.; Boundedness of solutions of a third order nonlinear differential equation, J. Inequal. Pure and Appl. Math., 6 (1), pp. 1-6, (2005).         [ Links ]

[27] Tunc, C.; On the asymptotic behaviour of solutions of certain third order nonlinear differential equations, J. Applied Math. and Stochastic Anal., 1, pp. 29-35, (2005).         [ Links ]

[28] Tunç, E.; On the convergence of solutions of certain third order differential equations. Discrete Dyn. Nature and Society., pp. 1-12, (2009).         [ Links ]

[29] Yoshizawa, T.; Stability theory by Liapunov's second method, The Mathematical Society of Japan (1966).         [ Links ]

 

A. T. Ademola
Department of Mathematics, University of Ibadan, Ibadan, Nigeria
e-mail : ademola672000@yahoo.com and

P.O. Arawomo
Department of Mathematics, University of Ibadan, Ibadan, Nigeria
e-mail : womopeter@gmail.com

Received : February 2013. Accepted : October 2013.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons